# SDR NYFG2015FA0000157

- Difficulty date: April 4, 2015
- Submitted: April 24, 2015
- Operation: General aviation
- Aircraft: N623LA
- Make and model: Airtrc AT402A
- Aircraft serial: 402A1127
- Engine: Pwa PT6A11AG
- System (JASC): 2700 · Flight Control System
- Part: Nut
- Part number: AN365428
- Condition: Damaged
- Location: Elev Fwd Idler
- Part time: 6,520 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE AN365-428 NUT CAME OFF THE AN45-13A ATTACHMENT BOLT.  THIS ACTION RESULTED IN THE ELEVATOR CONTROL TORQUE TUBE BECOMING UNATTACHED AND FALLING INTO THE FUSELAGE LEAVING THE ELEVATORS UNRESPONSIVE AND INEFFECTIVE.  CHEMICALS DETERIORATING THE FIBER LOCKING MATERIAL IN THE NUT.  REPLACING WITH AN BOLT WITH EQUIVALENT STRENGTH, CASTLE NUT AND COTTER PIN.
